Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

187 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

I have hypertention and high cholestrol and taking ecosprin.Can i gradually reduce ecosprin?

Hi I have hypertention and high cholestrol and taking ecosprin 75 , statin and bp tablet for few years now. Can i gradually reduce ecosprin?
Tue, 12 Apr 2011
Report Abuse
Question is related to
Diseases and Conditions ,  
Drug/Medication ,  
Medical Topics
General & Family Physician 's  Response
Hello there..

welcome to healthcare magic forum..

No..i don think so u need to stop or reduce the dose of ecopsirin unless you notice side effects such as bleeding! !It is always good to take ecopsirin after the age of 40 as Low doses of aspirin are recommended for the secondary prevention of strokes and heart attacks.

Hope this helps.

take care..
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hi my son took his blood pressure at a drug store and it was 8 :30 at night the first reading was 150/103 then he took it minutes later and it was 137/137/99. He woke up this morning with a purple bruise at the corner of his eye where the tear duct is... should he be on meds or will diet take care of this?

doctor1 MD

Hello, well my heart doctor who I feel is a very good doctor has prescribed high blood pressure medicine for me several times. I just seem to have so much trouble with any medicine. I am 74 years old women. not over weight. eat very well. swim in the summer time. am retired. he has prescribed Bystolic m5mg. I get bad leg cramps at night especially. So then he prescribed Edarbi 40 mg with Metoporlol 25 mg. Well I tried the edarbi by itself cut in half. Again, terrible leg cramps. so tried metoprolol cut in 1/4. It worked. but couldn t sleep. My blood pressure reading in around 140/80 to 156/80 sometimes lower 125/72 I am really having a difficult time. Any suggestions? YYYY@YYYY I will not send money

doctor1 MD

Hi Doctor, Iam 31/M.i am over weight and I realised it an am doing 40 minutes exercise daily including brisk walking.i got high blood pressure and I take Telma40 twice a day and thus my BP is 100% under control. Latest for the past 6 months I noticed my fasting blood sugar at 140 to 150 range but some time after having a tea with sugar my blood sugar level goes down to 105 to 115 range. I want to know what is happening and what is this condition and is this called diabetic ??? Pls clear me Doctor Thanking you

Recent questions on  Aspirin

doctor1 MD

I am 47 and I quit smoking 19 days ago, for the past 2 weeks my legs hurt so bad, it is making me crazy. I have tried 800 mg motrin, aspirin, otc advil, and a muscle relaxer none of it helps, I can t sleep and standing and sitting are painful as well. I so tired can you tell me if this is normal and if it is EVER going to stop?

doctor1 MD

I am a fairly healthy 53 year old woman in good health, 5 7 1/2 and 175lbs. . I take daily supplements of Oscal, Synthroid .125, Multi Vitamin, Vitamin E. I moved from Missouri to Ohio 4 months ago and the move has been without major incident. I am used to walking 3 miles about 3x/week without any issues. Just this week, in the last 4 days, I have noticed that when I start the walk, my chest is getting very tight in the very center of my chest and it s somewhat painful. Thursday and Friday, I was able to continue the walk to approx. 2.25miles, but today, within about 100 yards of walking along the river, the vice like pain in my chest came on again, and I have turned around and come home and taken a baby aspirin. I feel better now that I m inside, although I know that I m no longer walking. I have no pain down my arms, I m not dizzy but I ve been tired most of the day with a headache and I can feel sinus pressure. I m not sure if I m now allergic to something outside that I might not have been exposed to before, but I ve lived here for 4 months now and been on walks for at least 2 months here before this. Thoughts?

doctor1 MD

My mom has spinal stenosis and mitro valve prolapse. She is picking up fluid her stomach and can t sleep at night because she gets sharp muscle spasms all over her body. She also has aches in her legs when she walks (she uses a walker). She s taking Lisinoprol, Metoprolol, digoxin, lasix, a baby aspirin, coumadin, folic acid and a multivitamin and liquid potassium from her drs. Her kidney and liver function are fine and the cardiologist said her stomach fluid has nothing to do with her heart. And the gastro dr said it has nothing to do with that. Oh, her bun/creatine numbers are a little off b/c when she was in the hospital with heart failure they put a catheter in and she lost 19 lbs in fluid in 3 days back in September. And she s on a 60 oz fluid restriction with 40 mg lasix. It seems like nobody has a clue what is causing this. Any thoughts?

doctor1 MD

My left testicle has been sore for the last 24 hours. Ive also had weird feelings in my lower stomic and back. It doesn't hurt to urinate. I have taken aspirin and have put a cold pack down there to relieve the pain. I do play hockey and I was thinking that maybe I hit it some how and didn't realized it? I don't know. I have also noticed my sperm is greenish yellow. I've had the same sexual partner for the last year and a half. Please help.

doctor1 MD

I have strep throat . I started amoxicillin yesterday, but it seems the swelling in my throat is worse. Is this to be expected? How soon should the medication kick in?

doctor1 MD

I have had a pain under my right shoulder blade for about 8 hours. I've taken aspirin and put heat on it no relief

doctor1 MD

6 days ago my lips swelled up and my eyes swelled shut I had prednisone and it took 40mg to get it down. It came back in about 12 hours and took more prednisone and I had hives on my neck , under arms and in the groin. Went to a doctor and he...